Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • July 4, 2011
  • 11:39 PM

hello all,

i haven't logged on in a few weeks as i've been following the protocol (mostly) and things have been going well. my energy is way up, i have more of an appetite and am generally just feeling better. that being said, about 4 days ago, i started feeling symptomatic again. weak muscles and sensations in my arms and legs, extreme fatigue and inability to concentrate. at first, i thought maybe i'm dehydrated (it's really hot and humid here) or sick or something. but now i'm wondering if it's my b12 again. do people have set-backs in their healing process? to be honest, i've been taking b-right (one a day), folate (one a day), m-b12 (only one a day) and ad-b12 (one a day, at the same time as the m-b12). i have the omega 3, but i've been taking them sporadically. don't ask me why...i guess i should follow the protocol more strictly.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?